# SDR DALA1213711503

- Difficulty date: March 7, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N153DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24985
- Aircraft time: 90,295 hours, 17,975 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 113T22258
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING I/B FLAP STA 124 REAR SPAR LOWER CHORD CORRODED.   PERMANENT REPAIR PERFORMED IAW ERA 496155-14 REV 0.
